RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2009, Volume 267, Pages 46–55 (Mi tm2604)  

This article is cited in 5 scientific papers (total in 5 papers)

Existence and Uniqueness of a Stationary Distribution of a Biological Community

A. A. Davydovab, V. I. Danchenkoa, M. Yu. Zvyagina

a Vladimir State University, Vladimir, Russia
b International Institute for Applied Systems Analysis, Laxenburg, Austria

Abstract: For an integral equation describing stationary distributions of a biological community, we point out conditions on its parameters under which this equation has a unique solution that satisfies necessary requirements for such a distribution.

Full text: PDF file (178 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2009, 267, 40–49

Bibliographic databases:

UDC: 517.958
Received in January 2009

Citation: A. A. Davydov, V. I. Danchenko, M. Yu. Zvyagin, “Existence and Uniqueness of a Stationary Distribution of a Biological Community”, Singularities and applications, Collected papers, Tr. Mat. Inst. Steklova, 267, MAIK Nauka/Interperiodica, Moscow, 2009, 46–55; Proc. Steklov Inst. Math., 267 (2009), 40–49

Citation in format AMSBIB
\Bibitem{DavDanZvy09}
\by A.~A.~Davydov, V.~I.~Danchenko, M.~Yu.~Zvyagin
\paper Existence and Uniqueness of a~Stationary Distribution of a~Biological Community
\inbook Singularities and applications
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2009
\vol 267
\pages 46--55
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm2604}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2723938}
\zmath{https://zbmath.org/?q=an:1231.92055}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2009
\vol 267
\pages 40--49
\crossref{https://doi.org/10.1134/S0081543809040038}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000274252700003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-76049118265}


Linking options:
  • http://mi.mathnet.ru/eng/tm2604
  • http://mi.mathnet.ru/eng/tm/v267/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Danchenko, R. V. Rubay, “On integral equations of stationary distributions for biological systems”, Journal of Mathematical Sciences, 171:1 (2010), 34–45  mathnet  crossref  mathscinet  isi
    2. Ya. Yu. Larina, L. I. Rodina, “Statisticheskie kharakteristiki upravlyaemykh sistem, voznikayuschie v razlichnykh modelyakh estestvoznaniya”, Model. i analiz inform. sistem, 20:5 (2013), 62–77  mathnet
    3. Bodrov A.G., Nikitin A.A., “Qualitative and Numerical Analysis of an Integral Equation Arising in a Model of Stationary Communities”, Dokl. Math., 89:2 (2014), 210–213  crossref  mathscinet  zmath  isi  elib  scopus
    4. Kalistratova A.V., Nikitin A.A., “Study of Dieckmann?s equation with integral kernels having variable kurtosis coefficient”, Dokl. Math., 94:2 (2016), 574–577  crossref  mathscinet  zmath  isi  elib  scopus
    5. Ya. Yu. Larina, L. I. Rodina, “Statistical characteristics of continuous functions and statistically weakly invariant sets of controllable system”, Russian Math. (Iz. VUZ), 61:2 (2017), 28–35  mathnet  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:334
    Full text:16
    References:80

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019